# SDR R61A201406190778

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT MLG SIDE STAY ATTACH BOLT PIN CORRODED. MX R & R RT MLG SIDE STAY ATTACH BOLT PIN IAW AMM 32-11-05.
